# SDR DALA2021112307197

- Difficulty date: November 17, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50024
- Aircraft time: 5,287 hours, 2,430 cycles
- Engine: Pwa PW1519G
- System (JASC): 2100 · Air Conditioning System
- Part: Engine
- Condition: Odor
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONCE AIRBORNE AFTER T/O A/C HAD A MUST SOCK SMELL. IT WAS NOTICEABLE NOT STRONG. ODOR STARTED TO FADE ONCE POWER WAS REDUCED TO CLIMB POWER. SLIGHT SMELL AFTER LANDING. BEGAN WORKING WC# 0550-2001 TO ISOLATE SMOKE FUMES. RH ENGINE GENERATES SMELL IN CABIN AT HI POWER SETTINGS AND OPERATING BOTH PACKS WITH LEFT ENGINE BLEED OFF .REMOVED BOROSCOPE PLUG FOR RH ENGINE LPC1,2 AND 3, HPC 1-8 AND TURNPAD FOR BOROSCOPE PER PW1000ENG M 71-00. ACCOMPLISHED BOROSCOPE INSP OF NBR 2 ENG LPC AND HPCSTG'S 1 AND 2 PER PW 1000 ENG MANUAL 71-00-00-00- 22B-413A-D REF LP 8329005 FOR DISPOSTION ( QC STAMP 1440, 413765 ). INSTALLED RH ENG PLUG LPC 1,2 AND 3 AND HPC1,2,3,4,5,6,7,8 AND TURNING PAD PER PW 71-00 (468743) ACCOMPLISHED DVI OF OIL SYSTEM PER A220AMP79-00 CKS OK(468743). ENG TO BE REPLACED ON AMDS 7100-9901( 516664)- JOB COMPLETE. (LP# 8329053)
